# SDR KCQA20220630

- Difficulty date: June 30, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N109CZ
- Make and model: Beech 99
- Aircraft serial: U109
- Aircraft time: 42,341 hours, 46,748 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Fitting
- Part number: 501120201
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Part time: 42,341 hours, 46,748 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND THE LH AND RH DRAG BRACE SUPPORT FITTINGS P/N 50-120201 S/N NSN CRACKED.  REMOVED AND REPLACED THE LH AND RH DRAG BRACE SUPPORT FITTINGS P/N 50-120201-1 S/N NSN.  WORK PERFORMED IAW SIRM 32-00-17.  OPS CHECKED GOOD.
